# SDR AALA20171101003

- Difficulty date: October 30, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 57,470 hours, 28,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49129532
- Condition: Corroded
- Location: Bs 148.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AND FITTING FORWARD OF THE FORWARD SERVICE DOOR AT BS 148.50, RIGHT CUSP LINE, STRINGER 18R.  REPLACED THE FITTING AND REPAIRED THE FRAME IAW EA274437, DRAFT 1, DRAWING 9911541, AND SRM 51-60-00-001.
